# SDR SWAA2022030223902

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A524036
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSENGER CABIN AT STA 540; RBL 0 TO RBL 24; ; ATERAL FLOOR SUPPORT IS BROKEN. / REMOVED AND REPLACED LATERAL FLOOR SUPPORT AT PASSENGER CABIN STA 540 BLO-RBL24. P/N 143A5240-36. ATAG WN7589 IAW B737-700 SRM 51-40-02-0G-0 AIPC 53-42-11-66
